BibTeX record: journals/jpdc/YuWW12

download as .bib file

@article{DBLP:journals/jpdc/YuWW12,
  author    = {Jiguo Yu and
               Nannan Wang and
               Guanghui Wang},
  title     = {Constructing minimum extended weakly-connected dominating sets for
               clustering in ad hoc networks},
  journal   = {J. Parallel Distrib. Comput.},
  volume    = {72},
  number    = {1},
  pages     = {35--47},
  year      = {2012},
  url       = {http://dx.doi.org/10.1016/j.jpdc.2011.07.002},
  doi       = {10.1016/j.jpdc.2011.07.002},
  timestamp = {Tue, 08 Nov 2011 17:48:50 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jpdc/YuWW12},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}